Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suffering from piles problem. Side effects of nutrilite fibre of amway?

WHAT ARE THE SIDE EFFECT OF NUTRILITE FIBRE OF AMWAY BU TAKING IT DAILY 1 SPOON AS IAM SUFFERING FROM THE PILES PROBLEM SAME BODY SUGGEST TO TAKE THE NUTRLITE POWDER IAM TAKING IT FROM 10 DAYS FEELING GOOD IN MORNING BUT IAM THINKING ABOUT THE SIDE EFFECT AS THE AMWAY AGENT TOLL ME IT IS THE HERBAL PRODUCTS THERE ARE NO SIDE EFFECT SO I AHVE PURCHASE THE PROTEIN PRODUSTS AND NUTRLITE FIBRE PRODUCTS PLS CONFIRM ME IT CORRECT TO TAKE.EVERY DAY IAM DOING EXCERSICE FOR 1 HOUR FOR BUILD MUSCLES.PLS SUGGEST ME FOR RIGHT THINK TO TAKE FOR NO SIDE EFFCT IN FUTURE
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  1773
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
no need of such costly products
for piles motion has to be smooth and slimy not bulky have paraffin loaded modern syrups adequate water fruits and vegetables :)
Answered: Wed, 20 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor